Bibliography  pp. 170-172

Bibliography

By I. G. Macdonald

Reference Title: Bibliography

Reference Type: bibliography

Reference Type: bibliography

[A1] G. E. Andrews, Problems and prospects for basic hypergeometric functions. In Theory and Applications of Special Functions, ed. R. Askey, Academic Press, New York (1975)
[A2] R. Askey and J. Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Memoirs of the American Mathematical Society 319 (1985)
[B1] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris (1968)
[B2] E. Brieskorn and K. Saito, Artin-gruppen und Coxeter-gruppen, Inv. Math.. 17 (1972) 245–271
[B3] F. Bruhat and J. Tits, Groupes réductifs sur un corps local: I. Données radicielles valuées, Publications Mathématiques de l'Institut des Hautes Études Scientifiques, no. 41 (1972)
[C1] I. Cherednik, Double affine Hecke algebras, Knizhnik — Zamolodchikov equations, and Macdonald's operators, International Mathematics Research Notices 9 (1992). 171–179
[C2] I. Cherednik, Double affine Hecke algebras and Macdonald's conjectures, Ann. Math.. 141 (1995) 191–216
[C3] I. Cherednik, Non-symmetric Macdonald polynomials, International Mathematics Research Notices 10 (1995) 483–515
[C4] I. Cherednik, Macdonald's evaluation conjectures and difference Fourier transform, Inv. Math.. 122 (1995) 119–145
[C5] I. Cherednik, Intertwining operators of double affine Hecke algebras, Sel. Math. new series 3 (1997) 459–495
[D1] F. J. Dyson, Statistical theory of the energy levels of complex systems I, J. Math. Phys.. 3 (1962) 140–156
[G1] G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press (1990)
[G2] R. A. Gustafson, A generalization of Selberg's beta integral, Bulletin of the American Mathematical Society 22 (1990) 97–105
[H1] G. J. Heckman and E. M. Opdam, Root systems and hypergeometric functions I, Comp. Math.. 64 (1987) 329–352
[H2] G. J. Heckman, Root systems and hypergeometric functions II, Comp. Math. 64 (1987) 353–373
[I1] B. Ion, Involutions of double affine Hecke algebras, preprint (2001)
[K1] V. G. Kac, Infinite Dimensional Lie Algebras, Birkhäuser, Boston (1983)
[K2] A. A. Kirillov, Lectures on affine Hecke algebras and Macdonald's conjectures, Bulletin of the American Mathematical Society 34 (1997) 251–292
[K3] T. Koornwinder, Askey-Wilson polynomials for root systems of type BC, Contemp. Math. 138 (1992) 189–204
[L1] G. Lusztig, Affine Hecke algebras and their graded version, Journal of the American Mathematical Society 2 (1989) 599–635
[M1] I. G. Macdonald, Spherical functions on a group of p-adic type, Publications of the Ramanujan Institute, Madras (1971)
[M2] I. G. Macdonald, Affine root systems and Dedekind's η-function, Inv. Math. 15 (1972) 91–143
[M3] I. G. Macdonald, The Poincaré series of a Coxeter group, Math. Annalen 199 (1972) 161–174
[M4] I. G. Macdonald, Some conjectures for root systems, SIAM Journal of Mathematical Analysis 13 (1982) 988–1007
[M5] I. G. Macdonald, Orthogonal polynomials associated with root systems, preprint (1987); Séminaire Lotharingien de Combinatoire 45 (2000) 1–40
[M6] I. G. Macdonald, Symmetric Functions and Hall Polynomials, 2nd edition, Oxford University Press (1995)
[M7] I G. Macdonald, Affine Hecke algebras and orthogonal polynomials, Astérisque 237 (1996) 189–207
[M8] I. G. Macdonald, Symmetric functions and orthogonal polynomials, University Lecture Series vol. 12, American Mathematical Society (1998)
[M9] R. V. Moody, A new class of Lie algebras, J. Algebra 10 (1968) 211–230
[M10] R. V. Moody, Euclidean Lie algebras, Can. J. Math.. 21 (1969) 1432–1454
[M11] W. G. Morris, Constant Term Identities for Finite and Affine Root Systems: Conjectures and Theorems, Ph. D. thesis, Madison (1982)
[N1] M. Noumi, Macdonald — Koornwinder polynomials and affine Hecke rings, Sūriseisekikenkyūsho Kōkyūroku 919 (1995) 44–55 (in Japanese)
[O1] E. M. Opdam, Root systems and hypergeometric functions III, Comp. Math. 67 (1988) 21–49
[O2] E. M. Opdam, Root systems and hypergeometric functions IV, Comp. Math. 67 (1988) 191–209
[O3] E. M. Opdam, Some applications of hypergeometric shift operators, Inv. Math. 98 (1989) 1–18
[O4] E. M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995) 75–121
[R1] L. J. Rogers, On the expansion of some infinite products, Proc. London Math. Soc. 24 (1893) 337–352
[R2] L. J. Rogers, Second memoir on the expansion of certain infinite products, Proc. London Math. Soc. 25 (1894) 318–343
[R3] L. J. Rogers, Third memoir on the expansion of certain infinite products, Proc. London Math. Soc. 26 (1895) 15–32
[S1] S. Sahi, Nonsymmetric Koornwinder polynomials and duality, Arm. Math. 150 (1999) 267–282
[S2] S. Sahi, Some properties of Koornwinder polynomials, Contemp. Math. 254 (2000) 395–411
[S3] R. Stanley, Some combinatorial properties of Jack symmetric functions, Adv. in Math. 77 (1989) 76–115
[S4] J. V. Stokman, Koornwinder polynomials and affine Hecke algebras, preprint (2000)
[V1] H. van der Lek, The Homotopy Type of Complex Hyperplane Arrangements, Thesis, Nijmegen (1983)
[V2] J. van Diejen, Self-dual Koornwinder-Macdonald polynomials, Inv. Math. 126 (1996) 319–339